# SDR EE4Y2012072400263

- Difficulty date: June 29, 2012
- Submitted: July 24, 2012
- Operation: General aviation
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 70,932 hours, 41,012 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 591479237
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT LAVORATORY SERVICE DOOR WITH CORROSION.  SERVICE DOOR WAS REPLACED IAW SRM 51-01, PARA 2.
